# SDR SWAA2023012383348

- Difficulty date: December 19, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED AT BS 695 RBL24.7 LOWER SURFACE WL 208.1 CENTER SECTION 2022-700744<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; CONTROLLER P/N: 48VFL11; S/N: 31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED AT BS 695 RBL24.7 LOWER SURFACE WL 208.1 CENTER SECTION IAW BOEING 737-700 SRM 51-40-02 AND DWG IAW BOEING 737-700 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  REPLACED ANGLE AND FASTENERS ON FLOOR STRUCTURE LOCATED AT BS 695 RBL24.7 LOWER SURFACE WL 208.1 CENTER SECTION IAW BOEING 737-700 SRM 51-40-02 AND DWG IAW BOEING 737-700 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW. RII
